# SDR NACA2019071600082

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA320, BL48 R1 DOOR ENTER WAY BUST SILL ANGLE CORRODED AROUND ANCHOR NUTS.  CORRECTION: STA 320. BL 48 R1 DOOR ENTER WAY DUST STILL ANGLE REPLACED IAW DOCUMENT # 65-45875 REV J.
